# SDR CALA2024081200406

- Difficulty date: August 6, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 93,120 hours, 22,766 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECTED TO NO MORE THAN 35KTS FOR A/T DISC AT MCP ENG A AND TO DATA DELETED. PERFORMED AUTOFLIGHT FLIGHT FAULT BITE PROCEDURE AMM REFERENCE: 22-02 TASK 801 TEST 30 FOR AUTO THROTTLE DISC . NO FAULTS FOUND . AIRCRAFT REMAIN FULL CAPABILITY. ALSO PERFORMED HIGH ENERGY STOP PER 05-51-14-212-001 NO DEFECTS NOTED .
